Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Another night of 3 hrs of sleep  (Read 183 times)

0 Members and 1 Guest are viewing this topic.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Another night of 3 hrs of sleep
« on: May 10, 2014, 09:25:09 AM »
Here I am again..... Took the trazedone last night and it did nothing for me to fall asleep......I was shocked because it worked so well for me in the past with the celexa right before I got pregnant.....so at 3 am I make a call the the emergency on call psychiatrist from the office I go to......in the meantime I had tea and could lay down but just couldn't sleep....I began to worry because I just wasn't tired and know that my mental state was not good.....I finally gave in and took .5 mg of Xanax and finally drifted off to sleep around 4..... I was up at 7:30..... I never had this much trouble sleeping until I started the Zoloft :( the dr. Finally called me back and told me to not take the Zoloft today or tomorrow and to take the trazedone and ambien tonight together to try and sleep.....he said I may need to be started on Zoloft again at the most basic dose or perhaps another medicine.....I'm so scared I've done damage to my baby.....
Will I get withdrawals from 25 mg of Zoloft after only 9 days?
Is my sleep permanently ruined?
I feel like I should have started therapy first before even trying the Zoloft
I'm upset the dr put my on 50 mg the first four days
I feel like I will never be the same again
I don't know what to do
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Another night of 3 hrs of sleep
« Reply #1 on: May 10, 2014, 12:51:48 PM »
Please someone offer some assurance or help :(
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4135
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Another night of 3 hrs of sleep
« Reply #2 on: May 10, 2014, 06:41:17 PM »
I'm so scared I've done damage to my baby.....

I can't see how.

Quote
Will I get withdrawals from 25 mg of Zoloft after only 9 days?

No. Dependence only becomes an issue after a month or two

Quote
Is my sleep permanently ruined?

Not because of the Zoloft, however, there is a strong psychological component to sleep so it is possible to talk yourself into insomnia.

Quote
I feel like I should have started therapy first before even trying the Zoloft

Therapy is a great alternative to meds, but it usually takes much longer for good results. Your baby may have been born before you got the anxiety under control.

Quote
I'm upset the dr put my on 50 mg the first four days

While not ideal, I don't think this has caused the ongoing insomnia

Quote
I feel like I will never be the same again

Sure you will. One bad night indicates nothing.

Quote
I don't know what to do

IMHO, you should continue with both the Zoloft and trazodone, though you may need a higher dose of the latter. I suspect that much of last night had more to do with panic when the trazodone didn't work as quickly and/or effectively as you remember it than either it or Zoloft per se.

Ian

Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Another night of 3 hrs of sleep
« Reply #3 on: May 11, 2014, 04:04:18 PM »
Hi Ian and thank you once again for your help
I didn't feel this anxious sick and restless until starting the zoloft
I also slept better inspire of my panic attacks
I do think that my anxiety and constant worry has caused me to have a bad week of sleep
I think thar my high anxiety has caused me to not sleep well despite taking the med
I'm going to ask my doctor to start me off on zoloft again on the lowest dose and increase it accordingly to help lessen the side effects
Today is the second day I didn't take it and I do feel better than I have and the extra anxiety is decreasing
I did sleep better last night with the ambien and trazedone and even though I still woke up in the middle of the night I was able to drift back off later
I worked hard last night to challenge my anxious thoughts and I think it helped
I just don't want to be dependent on sleep meds but know that I may need them temporary to help
Do u think a lower dose of zoloft with the trazedond will help to avoid the strong side effects ?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4135
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Another night of 3 hrs of sleep
« Reply #4 on: May 11, 2014, 07:23:49 PM »
Do u think a lower dose of zoloft with the trazedond will help to avoid the strong side effects ?

Lowering the Zoloft dose should decrease the side-effects. Ideally, the dose shouldn't be increased any earlier than every 7-10 days, though waiting longer probably won't make much difference.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
1379 Views
Last post November 29, 2007, 12:25:55 PM
by anxietyhell
2 Replies
651 Views
Last post January 17, 2010, 09:28:11 PM
by ashcrash85
0 Replies
132 Views
Last post March 22, 2013, 02:02:50 AM
by Smalm
2 Replies
108 Views
Last post April 24, 2014, 12:02:56 AM
by _rai
7 Replies
213 Views
Last post May 12, 2014, 05:43:59 PM
by valleyplayer42